# SDR 2013FA0000513

- Difficulty date: September 15, 2013
- Submitted: September 15, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 71193
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED MFG RECOMMENDED CELL PRESSURE TEST.
